Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Gastrointestinal Problems And AIDS

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...appetite Pains Gas When these symptoms occur as side effects of HIV treatment, they are usually mild, and tend to go away after the a few days or weeks as your gut gets used to the medicine. HIV-Related Conditions If GI problems occur without a recent change in medication, it's probably not a drug side effect. If they continue or get worse, it may be a sign that you have an infection, especially if you also have a fever. Some...
Ask the Experts

Please answer this question before I go crazy- I promise to donate again.

Dear Dr. Bob, I know you get lots of questions and could not get to mine yesterday. But with all the misinformation on the internet your opinion is really the only one I've come to trust and respect. I hope you can answer my question today. As I...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hello,1.Yes.2.Yes.My assessment and advice remain unchanged. Your anxiety and gastrointestinal problems will clear up once you get tested and realize you are HIV negative. Continue to follow up with your doctor for ongoing treatment Read more »

GI Problems and HIV

For about the last three to four weeks I have been having diarrhea and cramping. I have been to my MD twice who has tested my stool for various parasites and bacteria and they all have come back negative. He tells me that my HIV can get into the...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
You don't indicate how long you have been infected or what your CD4 count is. Although your doctor is technically correct, if you have been infected for a while and this is an acute process, it is likely it is due to something else. Read more »

Please help me I feel I'm loosing my mind.

Hi Dr.Bob,Before I get started I want to thank you for your humanitarian work and for this website. I don't think I could have hung on this long without you. I've donated in the past and will continue to donate, I am very grateful for your work and...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...(anti-anxiety medications and/or psychotherapy). The three-month HIV-antibody test is still the best HIV-screening test.4.Yes, your gastrointestinal problems are most likely anxiety related. Your general medical doctor can screen you for other... Read more »

Thank you very much for answering my question- as promised I made a donation.

Hi Dr. BobI'm the guy who sent you the post "Please answer this question before I go crazy- I promise to donate again." I want you to know that as promised I just made another donation but more importantly I want to thank you again for answering my...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Miami Anymore,Thanks for your thanks, your very kind comments and your tax-deductible donation to the Robert James Frascino AIDS Foundation (www.concertedeffort.org). I'm delighted my responses and the information you found here have been... Read more »
Articles
Test Positive Aware Network

Gastrointestinal Problems and HIV

...Gastrointestinal (GI) symptoms -- diarrhea, nausea, and stomach pain -- are among the most common problems that affect people with HIV. These symptoms can be challenging to sort out, as they can occur as side effects of HIV therapy and due to GI... Read more »
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Read more »
The Well Project

Women and HIV/AIDS

... Table of Contents A Look at the Numbers Is HIV Different for Men and Women? Treatment in HIV+ Women: Efficacy, Side Effects, and Drug Interactions Gynecological Issues Read more »
U.S. Centers for Disease Control and Prevention

HIV/AIDS Among Hispanics/Latinos

... The HIV epidemic is a serious threat to the Hispanic/Latino community. While Hispanics/Latinos 1 represented approximately 15% of Read more »
Connect With Others

IS THERE SUCH THING AS HIV-NEGATIVE AIDS?

Posted by bura, 3 Replies
As per the title, is there really such a thing? Read more »

BIO-ALCAMID RECEIVES HEALTH CANADA APPROVAL!

Posted by bradford
...arsenal of antiretroviral drugs can take a tremendous toll on the quality of daily life causing anemia, extreme fatigue and severe gastrointestinal problems. With the addition of the facial disfigurement of Lipoatrophy, patients are forced to... Read more »

HIV/AIDS related kidney problems...

Posted by alexzander, 2 Replies
...i have a question and was wondering if ANYONE out there knew even a little bit....people who are HIV+ (i myself have AIDS) but is it common to see tons of reoccuring kidney infections?! i mean these have been going on for months Read more »

Is this the final chapter?

Posted by Anonymous, 1 Reply
...vaginal sex with multiple partners whose status I did not know I decided to get tested. I was forced to in a way because I had gastrointestinal problems, oral problems, a rash, large red spots, aching lymph nodes and so on. I was expecting the... Read more »